# SDR DALA2023122410549

- Difficulty date: December 22, 2023
- Submitted: December 24, 2023
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 74,704 hours, 35,091 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRTY SPONGE SMELL NOTED BY FO, CA, & JUMP SEAT PILOTS UPON APU BLEED APPLICATION AFTER LANDING. T/S MISC. SMELL IN CPIT PER AMDS WORKCARD 0550-2002 FOR ODI EVENT. INSPECTED APU & APU BLEED DUCT FOR INTERNAL LEAKAGE, NONE FOUND. INSPECTED #1 ENG HPV AREA FOR LEAKS, NONE FOUND, INSPECTED #2 ENG HPV AREA FOR LEAKS, NO LEAKS FOUND. RAN APU IN DIFFERENT PACK CONFIGURATIONS, NO SMELL NOTED FROM APU BLEED SOURCE. MCC REQUREST DUCT BURN OUT AND RECIRC FILTER CHANGE( NH 686540) REF LOG 0121208 FOR CORRECTIVE ACTION. (LP: 9535758)
